MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number SSP220DDA-SF
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by the end users' mother, who stated "her daughter was at school this past wednesday and the chair collapsed on her while sitting in it," causing her to cut her finger.The end user did receive medical attention, the details of which are currently unknown.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported the incorrect manufacturer name in section d3 and f14.The information has been updated in these sections to reflect the correct manufacturer name.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key15683344
Report Number2438477-2022-00106
Device Sequence Number17734759
Product Code IOR
UDI-Device Identifier00822383140506
UDI-Public00822383140506
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
Report Date (Section F) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP220DDA-SF
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2022
Device Age1 YR
Event Location Other
Date Report to Manufacturer12/12/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date12/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale
Patient Weight136 KG
Date Report Sent to FDA12/12/2023